I urge you to discuss your concerns with your prescribing doctor. Depending on how long he has been on the current dose of Ritalin, this may require an adjustment or a different ADHD medication may be prescribed. The dosage is generally started low and adjusted accordingly until an optimum balance is found.
Without any knowledge of the types of behaviours you are concerned about, it is impossible to state whether these could be attributable to something else. What I can say is that it is relatively common for ADHD to be present with other disorders. Again, I urge you to discuss the behaviours you are concerned about with your prescribing doctor, who may refer you to a psychiatrist or psychologist depending on the difficulties experienced.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.